Aspirin 325 mg - Compares to Bayer - Bottle of 100

Item
173 5005
$1.95
110 Guarantee

Price Guarantee

Shop AllegroMedical.com with confidence and know you're getting a great deal! However, if you find a lower price (including shipping) on another website, we'll match it. Just call or email us, either before you've made your purchase or within 7 days after your purchase. Some restrictions apply. Read our Best Price Guarantee for complete details.

1-800-861-3211 or Contact Us online.

Ships from warehouse. Est. Ship Date Feb. 01, 2023

Aspirin 325 mg - Compares to Bayer
  • Brand Mckesson
  • Strength 325 mg
  • Compares to the active ingredient in Bayer Aspirin Tablets

Aspirin 325 mg - Compares to Bayer


  • Brand: Mckesson
  • Active Ingredients: Aspirin
  • Strength: 325 mg
  • Dosage Form: Tablet
  • Enteric Coated
  • Regular Strength
  • Pain Reliever
  • Compares to the active ingredient in Bayer Aspirin Tablets
More Information
Brand Name McKesson
Manufacturer Number 57896092101
Write Your Own Review
Loading...

Sort By: 

Ask Question

All questions will be displayed after moderation.

No questions yet. Be the first to ask the question!
Close